# SDR SWAA2024120554184

- Difficulty date: October 28, 2024
- Submitted: December 5, 2024
- Operation: Air carrier
- Aircraft: N563WN
- Make and model: Boeing 737752
- Aircraft serial: 34296
- Aircraft time: 52,215 hours, 34,621 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Panel
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BULKHEAD PANEL 142NW AT AFT CARGO COMPARTMENT 2024-680138<[01] TOOL USED :CALIPER P/N: 500-197-30 ; S/N: A23217620; DUE DATE: 02-MAR-25.;[02] REPAIRED BULKHEAD PANEL 142NW AT AFT CARGO COMPARTMENT IAW B737-700 AMM 25-52-00-200-806 PARAGRAPH 6.D (3) (D) ; (4) (B) . AND B737-700 AMM 25-52-01-300-805 PARAGRAPH 4 F. AND TOOL USED :CALIPER P/N: 500-197-30 ; S/N: A23217620; DUE DATE: 02-MAR-25;[03] TASK COMPLETED
